How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 16466
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I experience heavy bleeding while not on my period. it

This answer was rated:

I experience heavy bleeding while not on my period. it started a week after taking both control
Assistant: Are you in any pain? How regular are your periods?
Customer: my periods are usually every 28 days. when this bleeding occurs i don’t experience pain
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: no, nothing

Hello, my name is Dr Uzair and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

When you start taking birth control pills, it can take about 1 to 3 months for your body to get used to it and you can bleed like a period or heavy ones anywhere between. You just need to wait and watch for a month to see if your period comes back to normal. Just monitor for now.

If it is stoped after few days then no worries.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

 

Dr Uzair and other Medical Specialists are ready to help you
Customer: replied 7 days ago.
i’ve had this bleeding for 5 days and it seems like it gets heavier rather than lighter. Is it normal?

Thanks for the reply.

If it does not stop in another 2 days then see your doctor again.